Open Access

Boundary triples for integral systems on the half-line


Let $P$, $Q$ and $W$ be real functions of locally bounded variation on $[0,\infty)$ and let $W$ be non-decreasing. In the case of absolutely continuous functions $P$, $Q$ and $W$ the following Sturm-Liouville type integral system: \begin{equation} \label{eq:abs:is} J\vec{f}(x)-J\vec{a} = \int_0^x \begin{pmatrix}\lambda dW-dQ & 0\\0 & dP\end{pmatrix} \vec{f}(t), \quad J = \begin{pmatrix}0 & -1\\1 & 0\end{pmatrix} \end{equation} (see [5]) is a special case of so-called canonical differential system (see [16, 20, 24]). In [27] a maximal $A_{\max}$ and a minimal $A_{\min}$ linear relations associated with system (1) have been studied on a compact interval. This paper is a continuation of [27] , it focuses on a study of $A_{\max}$ and $A_{\min}$ on the half-line. Boundary triples for $A_{\max}$ on $[0,\infty)$ are constructed and the corresponding Weyl functions are calculated in both limit point and limit circle cases at $\infty$.

Key words: Integral system, boundary triple, symmetric linear relation, Weyl circles.

Full Text

Article Information

TitleBoundary triples for integral systems on the half-line
SourceMethods Funct. Anal. Topology, Vol. 25 (2019), no. 1, 84-96
MathSciNet MR3935582
MilestonesReceived 09/08/2018; Revised 25/01/2019
CopyrightThe Author(s) 2019 (CC BY-SA)

Authors Information

D. Strelnikov
Vasyl’ Stus Donetsk National University

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley

Citation Example

D. Strelnikov, Boundary triples for integral systems on the half-line, Methods Funct. Anal. Topology 25 (2019), no. 1, 84-96.


@article {MFAT1143,
    AUTHOR = {D. Strelnikov},
     TITLE = {Boundary triples for integral systems on the half-line},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {25},
      YEAR = {2019},
    NUMBER = {1},
     PAGES = {84-96},
      ISSN = {1029-3531},
  MRNUMBER = {MR3935582},
       URL = {},


Coming Soon.

All Issues